Alert archive / Kentucky / Tornado Warnings in 2025

Tornado Warning 6, NWS Louisville, KY

February 6, 2025Casey County, Lincoln County, Marion County, Kentucky

NWS Louisville, KY issued this tornado warning at Feb 6, 2025, 6:51 AM EST for Casey County, Lincoln County, Marion County, Kentucky. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2025, 6:51 AM EST (11:51 UTC)
Expired
Feb 6, 2025, 7:15 AM EST
In force
24 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Casey County, KY, Lincoln County, KY, Marion County, KY

The radar

The Louisville radar (KLVX), 107 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 6:52 AM ESTTSTM WND DMG3 Ssw Jacktown, KYCarport pole barn rolled over at residence on Button Knob Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 6, 6:13 AM ESTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
326 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

469 
WFUS53 KLMK 061151
TORLMK
KYC045-137-155-061215-
/O.NEW.KLMK.TO.W.0006.250206T1151Z-250206T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
651 AM EST Thu Feb 6 2025

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  West central Lincoln County in central Kentucky...
  Southeastern Marion County in central Kentucky...
  Northern Casey County in central Kentucky...

* Until 715 AM EST.

* At 651 AM EST, a severe thunderstorm capable of producing a tornado
  was located 8 miles northeast of Campbellsville, moving east at 55
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  west central Lincoln, southeastern Marion and northern Casey
  Counties, including the following locations... Peytons Store,
  Ellisburg, Hustonville, Moreland, Mount Salem, Chilton, Middleburg,
  Jacktown, and Chicken Bristle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3735 8478 3740 8508 3741 8508 3743 8510
      3746 8511 3752 8475
TIME...MOT...LOC 1151Z 272DEG 48KT 3744 8526 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
2 follow-up statements
346 
WWUS53 KLMK 061159
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
659 AM EST Thu Feb 6 2025

KYC155-061208-
/O.CAN.KLMK.TO.W.0006.000000T0000Z-250206T1215Z/
Marion KY-
659 AM EST Thu Feb 6 2025

...THE TORNADO WARNING FOR SOUTHEASTERN MARION COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM EST for central
Kentucky.

&&

LAT...LON 3735 8478 3740 8498 3747 8500 3752 8475
TIME...MOT...LOC 1158Z 272DEG 48KT 3744 8513 

$$

KYC045-137-061215-
/O.CON.KLMK.TO.W.0006.000000T0000Z-250206T1215Z/
Lincoln KY-Casey KY-
659 AM EST Thu Feb 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM EST FOR WEST
CENTRAL LINCOLN AND NORTHEASTERN CASEY COUNTIES...

At 658 AM EST, a severe thunderstorm capable of producing a tornado
was located 11 miles southeast of Lebanon, moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hustonville, Peytons Store, Ellisburg, Moreland, Mount Salem,
Chilton, and Chicken Bristle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3735 8478 3740 8498 3747 8500 3752 8475
TIME...MOT...LOC 1158Z 272DEG 48KT 3744 8513 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
673 
WWUS53 KLMK 061210
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
710 AM EST Thu Feb 6 2025

KYC045-137-061220-
/O.EXP.KLMK.TO.W.0006.000000T0000Z-250206T1215Z/
Lincoln KY-Casey KY-
710 AM EST Thu Feb 6 2025

...THE TORNADO WARNING FOR WEST CENTRAL LINCOLN AND NORTHEASTERN
CASEY COUNTIES WILL EXPIRE AT 715 AM EST...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 AM EST for central
Kentucky.

&&

LAT...LON 3735 8478 3740 8498 3747 8500 3752 8475
TIME...MOT...LOC 1210Z 272DEG 48KT 3743 8494 

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Feb 6, 6:21 AM EST, 30 minutes earlier. Its key messages:

  • * Strong to severe storms remain possible this morning, mainly across south-central Kentucky. * Widespread rain expected Friday night and Saturday. * Wintry precipitation possible early next week.
Area forecast discussion, Feb 6, 6:21 AM EST, 30 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
621 AM EST Thu Feb 6 2025

.KEY MESSAGES...

*  Strong to severe storms remain possible this morning, mainly
   across south-central Kentucky.

*  Widespread rain expected Friday night and Saturday.

*  Wintry precipitation possible early next week.

&&

.MESOSCALE...
Issued at 621 AM EST Thu Feb 6 2025

Starting to see just enough overlap between modest instability and
very strong dynamics just south of the WK/BG Parkways. We've had
several intensely rotating storms along this line, so SPC has just
issued a Tornado Watch to cover areas along and south of that line.

Expiration time of 16Z seems a bit generous, but it is to support
JKL where storms will continue a bit deeper into the day. Here in
central Kentucky expect this activity to die down around 15Z give or
take.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 349 AM EST Thu Feb 6 2025

Sharp contrast in temps as a warm front lifts northward through
Kentucky, with temps surging into the 60s across south-central KY
but still in the 40s along and north of the I-64 corridor. Near the
boundary we have seen convection try to get going, but mostly being
sheared apart. A couple of the stronger cells did produce large hail
near Herrington Lake.

High-shear/low-CAPE environment exists along and just south of the
sfc boundary, and new convection is trying to develop from the
Pennyrile up into Hoosier National Forest, and any of that activity
that can develop far enough south to become sfc-based has the
potential to go severe. Strong low-level helicity supports a
supercell or tornado risk, but thus far there hasn't been overlap
between the stronger shear and an environment supporting sfc-based
storms. SPC carrying a Marginal risk into today, and we'll still
need to watch for any storms that can become rooted at the surface
until roughly mid-morning, when that activity will push far enough
south and east to be out of the more favorable shear.

Sfc low moving along the Ohio River will eventually push the front
back southward across Kentucky, but that will take a significant
portion of the day. Excessive rainfall is still in play anywhere
that sees repeated heavy rain, and there has been a swath of
rainfall around 2 inches across the Bluegrass region. Will let the
existing Flood Watch ride through mid-morning for areas along and
east of Highway 127.

Look for rain to taper off from north to south this afternoon and
evening, and temps dropping quickly into the 30s during the night
after a minimal daytime recovery.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 349 AM EST Thu Feb 6 2025

Weather whiplash will go through the weekend as we alternate between
chilly/dry days and warm/wet days under a progressive zonal flow.
Friday temps will be close to seasonal normals, and then
unseasonable warmth returns Saturday as the sfc boundary waves back
north as a warm front.

Currently no thunder in the forecast for Saturday, but the
environment will have at least strong deep-layer shear and the
timing in the afternoon/evening will give an outside chance for some
weak CAPE, so if we do get thunderstorms a few could become strong.

Shower and storm chances diminish Saturday night as the surface low
passes and trailing cold front passes through. Cold air returns for
Sunday in our continued roller-coaster likely temp pattern, although
the cold air looks to become more established as we head into the
new work week. Sunday highs are only expected back in the 40s, with
a dry forecast otherwise.

Sunday Night - Wednesday...

Plenty of uncertainty the first half of next week, as the overall
zonal pattern persists but we stay on the colder side of it this
time. A disturbance on Tuesday should be able to tap into a good
moisture supply, and wintry precipitation is in play at that time.
Confidence is not high enough to be very specific about it yet.
Minor river flooding is possible by early next week, especially on
the Green River.

&&

.AVIATION /06Z TAFS THROUGH 12Z FRIDAY/...
Issued at 1225 AM EST Thu Feb 6 2025

Widespread showers and a few thunderstorms will continue overnight,
with low-end MVFR to at times IFR cig and vis. The most extensive
coverage will be near LEX and SDF, but BWG will get in on storms at
times. Even outside of thunderstorms, a WSW low-level jet will also
support LLWS for most of the night.

Cold front works its way south and east across the Ohio Valley
during the daytime. Winds will come around to due west by late
morning, perhaps closer to midday at BWG. Modest post-
frontal surge will keep gusts up near 20 kt. However, moisture
remains trapped so expect cigs to remain below 2000 feet.
Intermittent IFR is still possible.

We'll start to scatter out by late afternoon with westerly winds
veering to NW in the evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch until 10 AM EST this morning for KYZ035>037-
     039>043-047>049-055>057-066-067.
IN...None.

&&

MESOSCALE...RAS
SHORT TERM...RAS
LONG TERM...RAS
AVIATION...RAS
Hazardous weather outlook, Feb 5, 10:15 PM EST, 8 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1015 PM EST Wed Feb 5 2025

KYZ035>037-039>043-047>049-055>057-066-067-070315-
Franklin-Scott KY-Harrison KY-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Mercer-Jessamine-Clark KY-Boyle-Garrard-Madison-Casey-
Lincoln-
1015 PM EST Wed Feb 5 2025

...FLOOD WATCH IN EFFECT UNTIL 10 AM EST THURSDAY...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Thunderstorms will continue overnight. There is a risk of severe
storms with a threat of damaging winds, hail, and tornadoes.
Additional rainfall could result in flooding issues as well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of storms is possible on Saturday afternoon and
evening. Some of those storms could become strong so stay up to date
of the latest forecasts.

Wintry weather is possible for early next week, although confidence
in specific details remains low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

GENERAL STORM MOTION OF THE DAY:

Storms will move from west to east around 50 to 60 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>034-038-045-046-053-054-061>065-
070>078-081-082-070315-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Spencer-Nelson-
Washington KY-Larue-Marion-Butler-Edmonson-Hart-Green-Taylor-Logan-
Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
1015 PM EST Wed Feb 5 2025 /915 PM CST Wed Feb 5 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Thunderstorms will continue overnight. There is a risk of severe
storms with a threat of damaging winds, hail, and tornadoes.
Additional rainfall could result in minor local flooding issues as
well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of storms is possible on Saturday afternoon and
evening. Some of those storms could become strong so stay up to date
of the latest forecasts.

Wintry weather is possible for early next week, although confidence
in specific details remains low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

GENERAL STORM MOTION OF THE DAY:

Storms will move from west to east around 50 to 60 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

13

In the hours before

Local storm report, Feb 6, 2:10 AM EST, 4 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
210 AM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     Hail             Burgin                  37.75N 84.77W
02/06/2025  M1.75 Inch       Mercer             KY   Broadcast Media

            Multiple reports of ping pong to golfball
            size hail. Relayed by broadcast media.

&&

RAS
Local storm report, Feb 6, 2:23 AM EST, 4 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
223 AM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     Hail             2 W Buena Vista         37.76N 84.71W
02/06/2025  E0.88 Inch       Mercer             KY   Emergency Mngr

            Near Chimney Rock Marina.

1257 AM     Hail             4 WNW Rose Hill         37.77N 84.98W
02/06/2025  E1.00 Inch       Mercer             KY   Broadcast Media

            Quarter size hail reported near
            Cornishville.

1255 AM     Hail             2 W Buena Vista         37.75N 84.70W
02/06/2025  E0.88 Inch       Garrard            KY   Emergency Mngr

            Near Sunset Lodge.

&&
Special weather statement, Feb 6, 4:52 AM EST, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Louisville KY
352 AM CST Thu Feb 6 2025

KYZ026-027-061-061015-
Grayson KY-Butler KY-Ohio KY-
352 AM CST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BUTLER...
SOUTHWESTERN GRAYSON AND EAST CENTRAL OHIO COUNTIES THROUGH 415 AM
CST...

At 351 AM CST, Doppler radar was tracking a storm with some
persistent weak rotation near Hartford, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hartford, Casey, Beaver Dam, Caneyville, Mchenry, Horse Branch,
Steff, Windy Hill, Flint Springs, and Do Stop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3736 8694 3744 8694 3751 8647 3731 8648
TIME...MOT...LOC 0951Z 266DEG 39KT 3740 8686

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BJS
Special weather statement, Feb 6, 5:47 AM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
447 AM CST Thu Feb 6 2025

KYZ061-061115-
Butler KY-
447 AM CST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BUTLER COUNTY THROUGH
515 AM CST...

At 447 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles west of Morgantown, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Morgantown, Casey, Rochester, Woodbury, Monford, South Hill, Banock,
Huntsville, Mining City, and Aberdeen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3718 8692 3718 8689 3719 8691 3721 8690
      3725 8687 3725 8685 3729 8683 3729 8681
      3730 8682 3732 8677 3731 8676 3735 8669
      3738 8661 3718 8653 3719 8657 3718 8662
      3717 8661 3714 8662 3713 8691 3714 8693
TIME...MOT...LOC 1047Z 260DEG 45KT 3723 8684

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Padgett
Special weather statement, Feb 6, 6:08 AM EST, 43 minutes before
Special Weather Statement
National Weather Service Louisville KY
608 AM EST Thu Feb 6 2025

KYZ041-048-049-057-061145-
Fayette KY-Jessamine KY-Clark KY-Madison KY-
608 AM EST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT CLARK...NORTHEASTERN
JESSAMINE...NORTHEASTERN MADISON AND SOUTHEASTERN FAYETTE COUNTIES
THROUGH 645 AM EST...

At 608 AM EST, Doppler radar was tracking a strong thunderstorm over
Veterans Park, moving east at 60 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lexington, Winchester, Cadentown, Fayette Mall, Veterans Park, U K
Arboretum, Chevy Chase, Goffs Corner, Chilesburg, and Renick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3793 8397 3793 8398 3792 8398 3792 8399
      3790 8399 3787 8400 3786 8401 3787 8402
      3787 8403 3784 8401 3784 8402 3793 8454
      3802 8454 3809 8406
TIME...MOT...LOC 1108Z 271DEG 54KT 3797 8446

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

ALL
Special weather statement, Feb 6, 6:51 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
651 AM EST Thu Feb 6 2025

KYZ057-061215-
Madison KY-
651 AM EST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MADISON COUNTY THROUGH
715 AM EST...

At 651 AM EST, Doppler radar was tracking a strong thunderstorm 8
miles west of Richmond, moving east at 60 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Richmond, Harris Ferry, Moberly, Ruthton, Redhouse, Baldwin, Newby,
Union City, Crow Valley, and Bybee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 1100 AM EST for central
Kentucky.

&&

LAT...LON 3777 8408 3774 8409 3774 8410 3771 8409
      3768 8410 3774 8450 3778 8450 3780 8448
      3780 8446 3784 8449 3785 8408 3784 8410
      3782 8412 3781 8412 3782 8410 3781 8408
      3778 8411 3777 8410
TIME...MOT...LOC 1151Z 271DEG 54KT 3778 8443

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

ALL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 8:54 PM ESTSpecial Weather StatementLMKClinton, Cumberland36 min
Feb 5, 9:57 PM ESTSpecial Weather StatementLMKBreckinridge, Hancock33 min
Feb 5, 10:06 PM ESTFlood WatchLMKAnderson, Bourbon, Boyle, Casey, Clark, Fayette and 10 more11 hr
Feb 5, 10:17 PM ESTSpecial Weather StatementLMKHardin28 min
Feb 5, 10:49 PM ESTSpecial Weather StatementLMKSpencer26 min
Feb 5, 10:49 PM ESTSevere Thunderstorm WarningLMKButler, Logan, Warren26 min
Feb 5, 10:52 PM ESTSpecial Weather StatementLMKBullitt23 min
Feb 5, 11:13 PM ESTSpecial Weather StatementLMKEdmonson32 min
Feb 5, 11:23 PM ESTSpecial Weather StatementLMKFranklin, Harrison, Scott52 min
Feb 5, 11:39 PM ESTSpecial Weather StatementLMKHart36 min
Feb 6, 12:38 AM ESTSpecial Weather StatementLMKBoyle, Jessamine, Mercer37 min
Feb 6, 12:45 AM ESTSevere Thunderstorm WarningLMKBoyle, Clark, Fayette, Garrard, Jessamine, Madison and 1 more30 min
Feb 6, 1:15 AM ESTSpecial Weather StatementLMKClark30 min
Feb 6, 2:00 AM ESTSpecial Weather StatementLMKJessamine30 min
Feb 6, 2:24 AM ESTAreal Flood AdvisoryLMKAnderson, Bourbon, Boyle, Clark, Fayette, Garrard and 5 more6 hr
Feb 6, 4:52 AM ESTSpecial Weather StatementLMKOhio23 min
Feb 6, 4:58 AM ESTSevere Thunderstorm WarningLMKButler, Grayson, Ohio32 min
Feb 6, 5:03 AM ESTTornado WarningLMKButler, Grayson, Ohio27 min
Feb 6, 5:28 AM ESTTornado WarningLMKGrayson, Hardin, Hart32 min
Feb 6, 5:31 AM ESTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Ohio29 min
Feb 6, 5:47 AM ESTSpecial Weather StatementLMKButler28 min
Feb 6, 5:56 AM ESTSevere Thunderstorm WarningLMKGreen, Hardin, Hart, Larue, Taylor34 min
Feb 6, 5:59 AM ESTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hart, Warren31 min
Feb 6, 6:08 AM ESTSpecial Weather StatementLMKClark37 min
Feb 6, 6:10 AM ESTTornado WarningLMKGreen, Hart, Larue, Taylor35 min
Feb 6, 6:10 AM ESTTornado WarningLMKButler, Edmonson35 min
Feb 6, 6:17 AM ESTSevere Thunderstorm WarningLMKGreen, Hart28 min
Feb 6, 6:35 AM ESTTornado WarningLMKEdmonson, Hart25 min
Feb 6, 6:39 AM ESTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion, Taylor36 min
Feb 6, 6:51 AM ESTSpecial Weather StatementLMKMadison24 min
Feb 6, 6:56 AM ESTSevere Thunderstorm WarningLMKGreen, Hart, Metcalfe34 min
Feb 6, 7:06 AM ESTSpecial Weather StatementLMKEdmonson24 min
Feb 6, 7:09 AM ESTSevere Thunderstorm WarningLMKCasey, Lincoln25 min
Feb 6, 7:31 AM ESTRiver Flood WarningLMKBourbon32 hr
Feb 6, 7:37 AM ESTRiver Flood WarningLMKNicholas, Robertson3 days
Feb 6, 8:28 AM ESTSpecial Weather StatementLMKRussell32 min
Feb 6, 3:06 PM ESTRiver Flood WarningLMKFranklin14 hr
Feb 6, 3:39 PM ESTSpecial Weather StatementLMKLogan51 min
Feb 6, 4:14 PM ESTSpecial Weather StatementLMKWarren31 min
Feb 6, 4:24 PM ESTSpecial Weather StatementLMKBreckinridge51 min
Feb 6, 4:36 PM ESTSpecial Weather StatementLMKGrayson39 min
Feb 6, 4:56 PM ESTAreal Flood AdvisoryLMKBreckinridge, Grayson, Hancock, Hart, Meade, Ohio3 hr
Feb 6, 5:16 PM ESTSpecial Weather StatementLMKLarue44 min
Feb 6, 5:17 PM ESTAreal Flood AdvisoryLMKGrayson, Green, Hardin, Hart, Larue, Nelson3 hr
Feb 6, 5:36 PM ESTSpecial Weather StatementLMKNelson39 min
Feb 6, 5:39 PM ESTSpecial Weather StatementLMKRussell36 min
Feb 6, 6:31 PM ESTSpecial Weather StatementLMKCumberland, Russell44 min
Feb 6, 6:47 PM ESTAreal Flood AdvisoryLMKAdair, Allen, Barren, Clinton, Cumberland, Edmonson and 4 more3 hr

Nearby

Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.